# SDR R61A2024030500098

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 22,038 hours, 14,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012251
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,799 hours, 12,982 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 2 INOP. R&R EMERGENCY LIGHT POWER UNIT.
